X
Search Filters
Format Format
Format Format
X
Sort by Item Count (A-Z)
Filter by Count
Journal Article (305) 305
Book / eBook (111) 111
Publication (24) 24
Newspaper Article (22) 22
Magazine Article (18) 18
Conference Proceeding (15) 15
Patent (5) 5
Book Chapter (4) 4
Book Review (3) 3
Dissertation (1) 1
Newsletter (1) 1
more...
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (126) 126
stone duality (89) 89
stone (64) 64
algebra (61) 61
history (46) 46
mathematics, applied (41) 41
logic (34) 34
archaeology (33) 33
computer science (33) 33
antiquities (31) 31
boolean algebra (27) 27
stone space (27) 27
duality (24) 24
analysis (23) 23
english literature (22) 22
1900-1999 (20) 20
poetry (20) 20
art (18) 18
modal logic (17) 17
stone age (17) 17
algebras (16) 16
computer science, theory & methods (16) 16
gem stones (16) 16
humans (16) 16
literature (16) 16
united states (16) 16
criticism and interpretation (15) 15
lattices (15) 15
mathematical logic and foundations (15) 15
philosophy (15) 15
topology (15) 15
anthropology (14) 14
electronic books (14) 14
geometry (14) 14
novel (14) 14
stone carving (14) 14
authors (13) 13
prehistoric peoples (13) 13
distributive lattice (12) 12
petroglyphs (12) 12
representation (12) 12
rings (12) 12
stone, oliver (12) 12
theoretical computer science (12) 12
american literature (11) 11
carvings, rock (11) 11
distributive lattices (11) 11
engravings, rock (11) 11
history and criticism (11) 11
nature (11) 11
neolithic period (11) 11
paleolithic period (11) 11
priestley duality (11) 11
religion (11) 11
rock carvings (11) 11
rock engravings (11) 11
rock inscriptions (11) 11
sculpture (11) 11
stone inscriptions (11) 11
stone spaces (11) 11
stone-cech compactification (11) 11
theory of computation (11) 11
twentieth century (11) 11
antiquités (10) 10
biography (10) 10
homosexuality (10) 10
mathematical duality (10) 10
semantics (10) 10
spaces (10) 10
statistics & probability (10) 10
stone implements (10) 10
20th century (9) 9
architecture (9) 9
category theory (9) 9
computational linguistics (9) 9
culture (9) 9
lesbianism (9) 9
lesbians (9) 9
literary criticism (9) 9
material culture (9) 9
mathematics, general (9) 9
rock paintings (9) 9
social aspects (9) 9
studies (9) 9
theorems (9) 9
algebraic topology (8) 8
coalgebra (8) 8
convex and discrete geometry (8) 8
drama (8) 8
europe (8) 8
excavations (8) 8
general topology (8) 8
histoire (8) 8
historia (8) 8
index medicus (8) 8
indians of north america (8) 8
inverse semigroups (8) 8
motion pictures (8) 8
natural duality (8) 8
precious stones (8) 8
more...
Library Location Library Location
Library Location Library Location
X
Sort by Item Count (A-Z)
Filter by Count
Robarts - Stacks (79) 79
UofT at Mississauga - Stacks (19) 19
Collection Dvlpm't (Acquisitions) - Vendor file (18) 18
UofT at Scarborough - Stacks (15) 15
UTL at Downsview - May be requested (11) 11
University College (Laidlaw) - Stacks (10) 10
Royal Ontario Museum - Stacks (9) 9
Victoria University E.J. Pratt - Stacks (9) 9
New College (Ivey) - Stacks (8) 8
St. Michael's College (John M. Kelly) - 2nd Floor (8) 8
Collection Dvlpm't (Acquisitions) - Closed Orders (6) 6
Trinity College (John W Graham) - Stacks (6) 6
Royal Ontario Museum - Far Eastern (5) 5
Gerstein Science - Stacks (4) 4
Music - Stacks (4) 4
OISE - Stacks (4) 4
Royal Ontario Museum - Far Eastern Oversize (2) 2
Thomas Fisher Rare Book - Rare Book (2) 2
Architecture Landscape (Shore + Moffat) - Reference (1) 1
Architecture Landscape (Shore + Moffat) - Stacks (1) 1
Art - Library use only (1) 1
Engineering & Comp. Sci. - Special Collections (1) 1
Engineering & Comp. Sci. - Stacks (1) 1
Mathematical Sciences - Stacks (1) 1
Music - Donations processing (1) 1
Pontifical Inst. Mediaeval Studies - Library use only (1) 1
Robarts - Oversize (1) 1
St. Michael's College (John M. Kelly) - Reference (1) 1
Trinity College (John W Graham) - Storage (1) 1
UofT at Scarborough - Withdrawn (1) 1
Victoria University CRRS - Library use only (1) 1
Victoria University E.J. Pratt - Virginia Woolf (1) 1
more...
Language Language
Language Language
X
Sort by Item Count (A-Z)
Filter by Count
English (477) 477
Spanish (7) 7
French (6) 6
German (4) 4
Chinese (2) 2
Czech (2) 2
Ancient Egyptian (1) 1
Japanese (1) 1
Korean (1) 1
Polish (1) 1
Russian (1) 1
Slovak (1) 1
Welsh (1) 1
more...
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Studia Logica, ISSN 0039-3215, 4/2019, Volume 107, Issue 2, pp. 423 - 444
We establish a duality between the category of involutive bisemilattices and the category of semilattice inverse systems of Stone spaces, using Stone duality... 
Computational Linguistics | Płonka sum | 22A30 | Involutive bisemilattice | Duality | Paraconsistent weak Kleene | 18A99 | Primary 08C20 | Logic | Secondary 06E15 | Philosophy | Mathematical Logic and Foundations | Stone space | Ponka sum | VARIETIES | LOGIC | MATHEMATICS | PHILOSOPHY | Algebra
Journal Article
Logic Journal of the IGPL, ISSN 1367-0751, 2018, Volume 26, Issue 5, pp. 475 - 504
Journal Article
Journal of Logic and Computation, ISSN 0955-792X, 01/2019, Volume 29, Issue 1, pp. 71 - 89
Abstract It has been argued that in the context of automated theorem proving deduction procedures based on a frame semantics is more efficient than those based... 
Stone duality | lattices with operators | ALGEBRAS | discrete duality | CANONICAL EXTENSIONS | modal lattices | REPRESENTATION | COMPUTER SCIENCE, THEORY & METHODS | non-distributive logics | TRUTH | LOGIC
Journal Article
Journal of Logic and Analysis, ISSN 1759-9008, 2018, Volume 10, pp. 1 - 36
J. Logic Anal. 10, 2018 We prove a number of dualities between posets and (pseudo)bases of open sets in locally compact Hausdorff spaces. In particular, we... 
Relatively compact basis | Tight spectrum/representation | Separative poset | Boolean algebra | Locally compact topology | First order axiomatization | Stone space
Journal Article
Logica Universalis, ISSN 1661-8297, 3/2019, Volume 13, Issue 1, pp. 77 - 99
We present dualities (discrete duality, duality via truth and Stone duality) for implicative and (co)residuated lattices. In combination with our recent... 
Stone duality | representation of lattices with operators | discrete duality | Mathematics | substructural logics | residuated lattices | Non-distributive lattices | duality via truth | Mathematics, general | 03G25 | Computer Science, general | Logic | 06F35 | 06B15 | implicative lattices | 03B47 | 03G10 | ALGEBRAS | REPRESENTATION | DISCRETE DUALITIES | LOGIC | Computer science
Journal Article
Advances in Mathematics, ISSN 0001-8708, 02/2017, Volume 307, pp. 253 - 287
It has been known since the work of Duskin and Pelletier four decades ago that Kop, the opposite of the category of compact Hausdorff spaces and continuous... 
Stone duality | Rings of continuous functions | [formula omitted]-algebras | Algebraic theories | Compact Hausdorff spaces | Stone–Weierstrass Theorem | Axiomatisability | Lattice-ordered Abelian groups | Boolean algebras | MV-algebras | algebras | SPACES | C-algebras | RINGS | MATHEMATICS | Stone-Weierstrass Theorem | Algebra
Journal Article
Topology and its Applications, ISSN 0166-8641, 04/2017, Volume 221, pp. 237 - 261
We prove a new duality theorem for the category of precontact algebras which implies the Stone Duality Theorem, its connected version obtained in [10], the... 
2-(Pre)contact space | Stone 2-space | (Closed) relations | (Pre)contact algebra | Mereocompact space | u-Points | Stone adjacency space | (Complete) Boolean algebra | (Stone) duality | Stone space | C-semiregular spaces | CONTACT ALGEBRAS | MATHEMATICS, APPLIED | REPRESENTATION | BOOLEAN-ALGEBRAS | MATHEMATICS | Algebra
Journal Article
Advances in Mathematics, ISSN 0001-8708, 01/2019, Volume 341, pp. 40 - 91
We extend the classical Stone duality between zero dimensional compact Hausdorff spaces and Boolean algebras. Specifically, we simultaneously remove the zero... 
Inverse semigroup | Basis | Topology | Rather below | Stone space | Étale groupoid | MATHEMATICS | Etale groupoid
Journal Article
Algebra universalis, ISSN 0002-5240, 6/2018, Volume 79, Issue 2, pp. 1 - 13
It is well known that the category of compact Hausdorff spaces is dually equivalent to the category of commutative $$C^\star $$ C⋆ -algebras. More generally,... 
Algebra | Compact pospace | Gelfand–Neumark–Stone duality | ell $$ ℓ -algebra | Mathematics | 18A40 | Semiring | 54H10 | 06F25 | Bounded archimedean semialgebra | ℓ-algebra | MATHEMATICS | l-algebra | Gelfand-Neumark-Stone duality
Journal Article
Topology and its Applications, ISSN 0166-8641, 08/2017, Volume 227, pp. 64 - 101
Journal Article
Annals of Probability, ISSN 0091-1798, 09/2018, Volume 46, Issue 5, pp. 2800 - 2862
The symbiotic branching model is a spatial population model describing the dynamics of two interacting types that can only branch if both types are present. A... 
Rescaled interface | Symbiotic branching model | Mutually catalytic branching | Moment duality | Annihilating Brownian motions | Stepping stone model | moment duality | mutually catalytic branching | INTERFACE | stepping stone model | annihilating Brownian motions | SYSTEMS | STATISTICS & PROBABILITY | PARTITIONS | TIME BEHAVIOR | rescaled interface
Journal Article
Topology and its Applications, ISSN 0166-8641, 12/2019, p. 106975
The notion of a difference hierarchy, first introduced by Hausdorff, plays an important role in many areas of mathematics, logic and theoretical computer... 
Logic in Computer Science | Mathematics | General Topology | Logic | Formal Languages and Automata Theory | Computer Science
Journal Article
Fuzzy Sets and Systems, ISSN 0165-0114, 12/2014, Volume 256, pp. 73 - 94
Given an abstract category C, C-M-L-spaces that are categorical generalization of fixed-basis fuzzy topological spaces in C and their category C-M-L-Top are... 
Stone duality | Many-valued topology | Categorical topology | Category theory | Adjoint situation | Duality | Fuzzy topology | MATHEMATICS, APPLIED | SEPARATION AXIOMS | REPRESENTATION | STATISTICS & PROBABILITY | OBJECTS | COMPUTER SCIENCE, THEORY & METHODS | FOUNDATIONS | COMPACTNESS | Fuzzy logic | Equivalence | Categories | Adjoints | Set theory | Fuzzy set theory | Topology | Fuzzy
Journal Article
Topology and its Applications, ISSN 0166-8641, 08/2013, Volume 160, Issue 12, pp. 1423 - 1438
We prove that the category of left-handed strongly distributive skew lattices with zero and proper homomorphisms is dually equivalent to a category of sheaves... 
Stone duality | Non-commutative algebra | Sheaves over a spectral space | Priestley duality | Sheaves over a Priestley space | Skew lattice | MATHEMATICS | MATHEMATICS, APPLIED | RINGS | REPRESENTATION | SKEW BOOLEAN-ALGEBRAS | DISTRIBUTIVE LATTICES
Journal Article
by Zhou, H and Shi, H
IRANIAN JOURNAL OF FUZZY SYSTEMS, ISSN 1735-0654, 07/2017, Volume 14, Issue 4, pp. 139 - 161
R-0-algebras, which were proved to be equivalent to Esteva and Godo's NM-algebras modelled by Fodor's nilpotent minimum t-norm, are the equivalent algebraic... 
Stone duality | MATHEMATICS, APPLIED | L-ASTERISK | R-0-algebra | GENERALIZED BOSBACH | NM-LOGIC | Nilpotent minimum algebra | MV-skeleton | SPACE | MATHEMATICS | FORMAL DEDUCTIVE SYSTEM | RESIDUATED LATTICES | THEOREMS | Internal state | FUZZY-LOGIC | MV-ALGEBRAS | NILPOTENT MINIMUM ALGEBRAS
Journal Article
Iranian Journal of Fuzzy Systems, ISSN 1735-0654, 07/2017, Volume 14, Issue 4, pp. 139 - 161
Journal Article
Algebra universalis, ISSN 0002-5240, 12/2013, Volume 70, Issue 4, pp. 359 - 377
There is a well-known correspondence between Heyting algebras and S4-algebras. Our aim is to extend this correspondence to distributive lattices by defining... 
Stone duality | Heyting algebra | Algebra | Priestley duality | Primary: 06D05 | distributive lattice | Mathematics | Secondary: 06D20 | Boolean algebra | monadicalgebra | 06E15 | 06E25 | MATHEMATICS | ALGEBRAS | monadic algebra | DISTRIBUTIVE LATTICES
Journal Article
Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics), ISSN 0302-9743, 2014, Volume 8687, pp. 25 - 42
Journal Article
Proceedings of the 2013 28th Annual ACM/IEEE Symposium on Logic in Computer Science, ISSN 1043-6871, 06/2013, pp. 321 - 330
We define Aumann algebras, an algebraic analog of probabilistic modal logic. An Aumann algebra consists of a Boolean algebra with operators modeling... 
Labelled Markov processes, Stone-type duality, completeness, Probabilistic modal logics | Computer science | Probabilistic modal logics | Stone-type duality | Markov processes | Probabilistic logic | Extraterrestrial measurements | Boolean algebra | Topology | completeness | Labelled Markov processes
Conference Proceeding
LOGICAL METHODS IN COMPUTER SCIENCE, ISSN 1860-5974, 2019, Volume 15, Issue 1
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.